# SDR ASAA0280699

- Difficulty date: January 1, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, EMERGENCY TRACK LIGHTING WAS INOPERATIVE IN FIRST CLASS.  REPLACED POWER SUPPLY.  LIGHTS THEN OPERATED NORMALLY.  (M)
